# SDR ASOA20140217015R

- Difficulty date: February 17, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 26,707 hours, 20,940 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A STRONG ELECTRICAL ODOR WAS REPORTED IN GALLEY FROM COFFEE BREWERS.   MX INSPECTED, CLEANED, AND PERFORMED AN OPS CHECK OF THE COFFEE BREWERS WITH NO ELECTRICAL ODOR NOTED.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
